# SDR R61A2025032600158

- Difficulty date: March 9, 2025
- Submitted: March 26, 2025
- Operation: Air carrier
- Aircraft: N410YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000373
- Aircraft time: 27,810 hours, 19,073 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FR 84 CROSSBEAM HAS CORROSION. REPAIRED CROSSBEAM WITH INTERNAL DOUBLER PER ETD2025-170-903688
